# SDR SIMA20190322003

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,768 hours, 33,020 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 9070B001102
- Part serial: 06585
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL EICAS MSG: FLAP FAIL. CREW COMPLIED WITH QRH, DECLARED AN EMERGENCY AND DIVERTED TO BGR DUE TO MORE FAVORABLE WEATHER CONDITIONS. C/A-DURING TROUBLESHOOTING FOUND FLAP LT TRANSMISSION FAIL ON CMC. FOUND FLAP VELOCITY SENSOR TO BE FAULTY. REMOVED AND REPLACED FVS IAW AMM 27-51-12. OPC GOOD. NO DEFECTS NOTED AT THIS TIME.
